# SDR 01FDEA00760

- Difficulty date: August 22, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

CLIMBING OVER ATLANTIC OCEAN INTO LINE OF THUNDERSTORMS WITH NR 2 GEN ALREADY INOP.  AT ABOUT FL 200 APU GEN FAULTED & W/N RESET, ELECTED TO RETURN TO FLL.
